MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 420/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 420/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.263S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent hardware removal of tfna nail, lag screw and distal screws.Transitioned/revised patient to a total hip arthroplasty.Patient outcome is unknown.This report involves one (1) 12mm/130 deg ti cann tfna 420mm/left-sterile.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Part # 04.037.263s, synthes lot # h759247, supplier lot # n/a, release to warehouse date: (b)(6) 2018, manufactured by: synthes monument no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12/130 DEG TI CANN TFNA 420/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13515046
Report Number2939274-2022-00425
Device Sequence Number11858492
Product Code HSB
UDI-Device Identifier10886982097439
UDI-Public(01)10886982097439
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.263S
Device Catalogue Number04.037.263S
Device Lot NumberH759247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S; 5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S; TFNA FENESTRATED SCREW 100MM - STERILE; UNK - END CAPS: TFNA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient Weight91 KG